# SDR AALA202108231699

- Difficulty date: August 20, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 17,765 hours, 6,682 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Support Fitting
- Condition: Migrated
- Location: Pax Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MIGRATED PASSENGER CREW DOOR 841 LOWER HINGE BEARING ASSEMBLY. REPLACED LOWER SUPPORT ARM FITTING PER AMM 52-11-31-400-002-A.
